MathSciNet Relay Station
MathSciNet bibliographic data
MR2574720 53C42 (58J50)
Bessa, G. Pacelli; Jorge, Luquesio P.; Montenegro, J. Fabio The spectrum of the Martin-Morales-Nadirashvili minimal surfaces is discrete. J. Geom. Anal. 20 (2010), no. 1, 63–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement